Citations of

William Y.C. Chen and Qinghu Hou, Factors of the Gaussian Coefficients, Discrete Math. 306 (13) (2006) 1446ĘC1449.


  1. H.Q. Cao and H. Pan, Factors of alternating binomial sums, Adv. in Appl. Math. 45(2010) 96-107.

  2. V.J.W. Guo, Some congruences related to the q-Fermat quotients, Int. J. Number Theory, 11(2015) 1049-1060.

  3. L.P. Huang, B. Lv and K. Wang, The endomorphism of grassmann graphs, arXiv:1404.7578.

  4. B.E. Sagan and C.D. Savage, Mahonian pairs, J. Combin. Theory Ser. A, 119(2012) 526-545.

  5. R. Tauraso, q-analogs of some congruences involving catalan numbers, Adv. in Appl. Math. 48(2012) 603-614.

back to homepage